# SDR AU000888

- Difficulty date: March 22, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 503CA02F102Y1
- Condition: Faulty
- Location: Ac Power Distrib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AC ESSENTIAL BUS FEED SWITCH CONTACTOR 3XC FAULTY.
